Wednesday, May 27, 2009


It may be time for me to seek some help in adjusting my blood pressure medication.
I have been taking fairly small doses of four medications which have been keeping my pressure within healthy ranges for some time with, apparently, no horrific side effects. In the past i have suffered some really ugly side effects and perhaps settling too easily into the use of my present med.
Now I am experiencing some symptoms that may be do to my present medication as I grow into my 70s.

Some of the symptoms which seem to have increased recently are the following, in more or less descending order of annoyance; worst first: fatigue, diminished erectile functioning, nasal congestion, drowsiness.

On of the medications I am taking is 2mg of terazosin a day. I take it for enlarged prostate symptoms and hypertension symptoms. It is a 'Alpha blocker' and I believe it works by blocking action of adrenalin on the smooth muscles of my bladder and blood vessels.

1 comment:

Check out older posts. Comment on a post by clicking on its title

About Me

My photo
I discover, get understanding, enjoy myself, and take care of business.

My Blog List

Blog Archive